# SDR 99ZZZM125

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH TO KETCHIKAN WHEN CAPTAINS WINDSHIELD OUTER PANE CRACKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  1-2-99, REMOVED AND REPLACED CAPTAINS WINDSHIELD.  OPS CHECK GOOD.  (M)
